I have had my tubes tied and bleed profusively so the doctor put me on Depo, Has IT made me crazy. I have never felt like this before and this is only the first month of having the shot. I have terrible dreams, horrific. My thoughts are unreal as extreme of violence that someone is going to hurt my children or family. I am happy one minute but angry and anxious the next. I am very self aware that my attitude and usually easy going personality is going away. I don't know what to do but to ride out the 3 months and hope that my children still know who I am. The doctor acts like this is a common situation. This is not normal. Is there a way to cancel it out of my body. I have night sweats, day sweats and tremors. I can't do physical work or I am soaked to the bone dripping wet with sweat. I haven't gained weight, food is far from my mind. I get shortness of breath and I worry about what it is doing to my health and mental status. Does anyone have any helpful ideas about what I am going through. This was supposed to be for my bleeding from many cysts that are throughout my ovararies and major cramping, which has not stopped. I am leaking brown mucky mucus, like spam covering, but darker. Are these normal reactions that anyone has had from this shot? I really need so inside help in this dilema. So if anyone has some answers I would really appreciate some feedback. I am also going to write the FDA and see where that may take me. Good luck to anyone else who is going through this. Thank You.
Depot shot has made me crazy, is there a way to cancel it out of my body?
- 24 Sep 2012 by Deponotright
- 3 April 2018
Most of what you describe IS normal. Sweats and hotflashes are normal, anxiety and mood swings are normal, dark discharge is normal (it is just old blood and make look kind of thick and dry and be anywhere from dark brown to almost black) What is not normal are the horrific dreams and unreal thoughts. It doesnt sound like Depo is going to be the drug for you. unfortunately there is really nothing you can do but ride it out. you may start to feel better in the upcoming months as your body gets used to the hormones. Hormones can do funny things to a womans body and emotions and some women are more sensitive than others. It is not uncommon to have heavy bleeding after tubal ligation, especially in the first few years. I had terrible bleeding and cramping for about 2 years after my tubal but it did get better on its own. There are many treatments for heavy bleeding.
If this Dr deosnt want to work with you to find something you can live with, then get a different Dr! I prefer women gynecologists because many are more patient and sympathetic. Men gynecologists just cannot understand how hormones can effect a womans emotions because it is so unlike anything they have experienced!! If you ever feel like you, yourself, may hurt your family then I want you to get psychiatric help right away! For now, just try to hang in there. Like I said earlier, you may get better in the upcoming months as your body gets adjusted to these changes.
Hello, Deponotright and your username says it all. With all of the negative press, adverse side effects (like the ones you are mentioning), I hope you do not continue with this approach.
I wouldn't even be surprised if your thyroid function hasn't been thrown totally off and that is what causes many women to have the abnormal, heavy bleeding and more frequent bleeding than before the shot. Hormone replacement does affect mood and there is no getting around that one. If you are otherwise healthy I might suggest to you that you get blood work done with a full and complete thyroid panel to see what is happening. I don't think that is too much to ask of your doctor. Your pcp can do this but isn't likely to go the full route with the thyroid panel. An endocrinologist could be your best bet here because the endocrine system is their area of expertise and that is where the thyroid function falls.
Your symptoms sound like many of the adverse side effects noted in women after that particular shot.
Another thought for you here... have you had a D&C lately to see what else might be going on??? That would also be another way to clean and clear up all of the old, yucking lining of your uterus that sounds like isn't being fully expressed out during menses. I am also wondering if your doctor recommended a hysterectomy??? That certainly is another adventure but with all of the cysts you are mentioning... it could help get rid of that issue. But going the route of a full thyroid panel with the T3 and T4, TSH to me makes more sense. I wouldn't get another shot if this is what you are going to be experiencing... There is a light at the end of the tunnel...
I wish you well and I wish you joy in all of this (which might seem far off at the moment).
You sound like me when I had a Depo Provera shot in my late 20's - what a nightmare that was! Unfortunately there's nothing you can do but to ride it out. They could give you some other hormones, but if you are having this severe a response to the one shot I would steer clear of hormones for awhile - they could make things even worse. Perhaps the next three months that you need to justify for insurance you could go on a very low dose birth control pill? I know you have to do the six months, but I would hate to see you have to go yet another three months of this! Have faith, this too shall pass. Tell the family to hold on for what's gonna be a crazy ride! May it stop working early for you and you be able to get the hysterectomy! Not often I encourage such a radical surgery, but it sounds like in your case that it will be a blessing. Take care - ElizaJane
I took have my tubes tied and my iron was so low that they assumed it was from bleeding and started me on Depo. I just married my partner of 8 years and since starting the shot I've suddenly become hyper sensitive, moody, insecure, and jealous. Ive never been like this before, there I no rational reason for me to even feel jealous about her working and who she works with nothing has changed. The only thing that has changed is the Depo. I literally feel like Dr. Jekyll and Mr. Hyde. I never worried about unfaithful partners bc I have always known that is something I canbot control i can only control my reaction to a given situation. But one of the reasons I fell in love with her was bc she never provoked any personal insecurities and still isnt however my brain is irrationally acting as if she is, and I cant stop myself from feeling like im self destructing for some reason unknown.
I never had these issues before depo and I told my dr today and he insists that after the 3 rd injection these feelings will go away. Im currently on round 2 and my wife and I have agreed its the medication causing this. My stomach drops when her text message sound goes off and there isnt any reason for this. Ive never felt as if she was unfaithful nor has she acted as if she was. This is driving me crazy and to hear it can take almost 9 months to go away doesnt make me hopeful. she may not be cheating or leaving me atm but if I continue acting g like this crazy person I'm sure she will.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Oct 2018 • 5 answers
Lupron Depot 11.25 mg - I have had a moderate period for 7 weeks since my 11.25mg lupron depot shot?
Updated 27 Jul 2014 • 1 answer
Updated 12 Jun 2015 • 1 answer
Has anyone had a bad experience coming off of lupron depot shot?? What were the symptoms at the end?
Updated 12 Apr 2015 • 1 answer
Can a strong antibiotics cancel out a Depo shot if u got the shot one day and not even a week later?
Updated 28 Jul 2018 • 1 answer